# SDR 97UAL900625

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 1A23133
- Condition: Failed
- Location: Door Slide
- Component: Bf Goodrich, 5WD26010010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE AT DOOR 4R INFLATED IN THE AIRPLANE DUE TO INFLATION BOTTLE DISCHARGE VALVE FAILURE.  THE AIRPLANE HAD BEEN STORED IN LAS FOR 32 MONTHS.  IT WAS NOT ECONOMICALLY FEASIBLE TO REPAIR THE SLIDE DUE TO THE DAMAGE THAT OCCURRED DURING DEPLOYMENT.  THE BOTTLE AND VALVE ASSEMBLY WERE OVERHAULED AND RETURNED TO SERVICE.
